# SDR GTIA202001243962

- Difficulty date: January 23, 2020
- Submitted: January 24, 2020
- Operation: Air carrier
- Aircraft: N533NK
- Make and model: Airbus A319-132
- Aircraft serial: 3393
- Aircraft time: 45,657 hours, 21,091 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERSIZED HOLE ON L1 DOOR ARM FITTING AT FR.16 BTW DOOR STOP 2-5.  RAF-01 245755001 OPENED-REVIEWED LTPR JOBCARD 1003064938-0010 AND HAS BEEN ACCOMPLISHED EO 5311-2003 REV.0,PERMANENT REPAIR OF L1 DOOR ARM FITTINGS AND SUSPENSION FITTING FR 16.
